Proceedings of the Japan Academy, Series A, Mathematical Sciences

Value distribution of difference polynomials

Ilpo Laine and Chung-Chun Yang

Full-text: Open access

Abstract

We continue to studying value distribution of difference polynomials of meromorphic functions. In particular, we show that extending classical theorems of Tumura–Clunie type to difference polynomials needs additional assumptions.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 83, Number 8 (2007), 148-151.

Dates
First available in Project Euclid: 22 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.pja/1201012520

Digital Object Identifier
doi:10.3792/pjaa.83.148

Mathematical Reviews number (MathSciNet)
MR2371521

Zentralblatt MATH identifier
1153.30030

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory 39A05: General theory

Keywords
Nevanlinna theory difference polynomial Clunie lemma Tumura–Clunie theorem

Citation

Laine, Ilpo; Yang, Chung-Chun. Value distribution of difference polynomials. Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 8, 148--151. doi:10.3792/pjaa.83.148. https://projecteuclid.org/euclid.pja/1201012520


Export citation

References

  • Y.-M. Chiang and S.-J. Feng, On the Nevanlinna characteristic of $f(z+\eta)$ and difference equations in the complex plane, Ramanujan J. (to appear).
  • Y.-M. Chiang and S.-J. Feng, On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions.. (Preprint).
  • J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17–27.
  • R. Halburd and R. Korhonen, Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), 477–487.
  • W. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  • I. Laine and C.-C. Yang, Clunie theorems for difference and q-difference polynomials, J. London Math. Soc. (to appear).
  • E. Mues and N. Steinmetz, The theorem of Tumura–Clunie for meromorphic functions, J. London Math. Soc. (2) 23 (1981), 113–122.
  • C.-C. Yang and Z. Ye, Estimates of the proximate function of differential polynomials, Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), 50–55.